# SDR UIEA2012050700191

- Difficulty date: April 13, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 32,272 hours, 9,208 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 708 S47l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER. FWD CARGO COMP BILGE. BS 708, S47L.  REPAIRED CRACKED AREA IAW SRM 53-00-03. REPAIR 5 FIG 201, REV 20.
